Table of Contents Author Guidelines Submit a Manuscript
Advances in Mathematical Physics
Volume 2016, Article ID 4180864, 8 pages
http://dx.doi.org/10.1155/2016/4180864
Research Article

Strong Isomorphism in Eisert-Wilkens-Lewenstein Type Quantum Games

Institute of Mathematics, Pomeranian University, 76-200 Słupsk, Poland

Received 2 May 2016; Accepted 21 June 2016

Academic Editor: Hoshang Heydari

Copyright © 2016 Piotr Frąckiewicz. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Piotr Frąckiewicz, “Strong Isomorphism in Eisert-Wilkens-Lewenstein Type Quantum Games,” Advances in Mathematical Physics, vol. 2016, Article ID 4180864, 8 pages, 2016. https://doi.org/10.1155/2016/4180864.